MathSciNet Relay Station
MathSciNet bibliographic data
MR697152 43A22 (42A45 43A15 43A25)
Fournier, John J. F. On the Hausdorff-Young theorem for amalgams. Monatsh. Math. 95 (1983), no. 2, 117–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement